Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Unbounded Loeb measures

Author: C. Ward Henson
Journal: Proc. Amer. Math. Soc. 74 (1979), 143-150
MSC: Primary 28B99; Secondary 03H05
MathSciNet review: 521888
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Uniqueness of the Carathéodory extension is proved for the unbounded case of Loeb's measure space construction in nonstandard analysis and these measures are studied. Methods are developed for handling sets in the $ \sigma $-algebra generated by the internal sets. A quantitative theory of degrees of null measure is developed.

References [Enhancements On Off] (What's this?)

  • [1] R. M. Anderson, A non-standard representation for Brownian motion and Itô integration, Israel J. Math. 25 (1976), 15-46. MR 0464380 (57:4311)
  • [2] -, Star-finite probability theory, Ph. D. Thesis, Yale University, 1977.
  • [3] C. Ward Henson, Analytic sets, Baire sets and the standard part map, Canad. J. Math. (to appear). MR 536371 (80i:28019)
  • [4] H. J. Keisler, Hyperfinite model theory, Logic Colloquium 76, North-Holland, Amsterdam, 1977, pp. 5-110. MR 0491155 (58:10421)
  • [5] P. Loeb, Conversion from nonstandard to standard measure spaces and applications in probability theory, Trans. Amer. Math. Soc. 211 (1975), 113-122. MR 0390154 (52:10980)
  • [6] A. H. Lightstone and A. Robinson, Nonarchimedean fields and asymptotic expansions, North-Holland, Amsterdam, 1975. MR 0414354 (54:2457)
  • [7] W. A. J. Luxemburg, On a class of valuation fields introduced by A. Robinson, Israel J. Math. 25 (1976), 189-201. MR 0460102 (57:98)
  • [8] A. Robinson, Function theory on some nonarchimedean fields, Papers on the Foundations of Mathematics, Slaught Memorial Papers No. 13, Math. Assoc. Amer., Washington, D. C., 1973, pp. 87-109. MR 0330126 (48:8464)
  • [9] K. Stroyan and W. A. J. Luxemburg, Introduction to the theory of infinitesimals, Academic Press, New York, 1976. MR 0491163 (58:10429)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B99, 03H05

Retrieve articles in all journals with MSC: 28B99, 03H05

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society